New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 2/8/2008 11:04 AM (GMT -7)   
My pcp doc put me on 25 mg Zoloft to help with the anxiety I have been having.  I have taken it two days now and have noticed some slight stomach upset, not super bad, but enough to make me feel kinda crappy.
 
I have takien it in the morning both times, do you think if I start taking it tomorrow in the night that might relieve the stomach upset?  With me having Crohns alot of things bother my stomach, so I was thinking that maybe it might be better for me to take it at night.
 
Kinda feels like its making me acid reflux act up.
 
Appreciate your thoughts.
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


CaryF
Veteran Member


Date Joined Nov 2007
Total Posts : 505
   Posted 2/8/2008 2:47 PM (GMT -7)   
I take Lexapro - but absolutely take it only at night to (hopefully) sleep through the side effects.

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/8/2008 5:38 PM (GMT -7)   

Hey Nanners.........boy with acid reflux I am not sure you want to upset your tummy at bedtime.  Are you taking it with food in the morning.

I know the Crohn's is an issue for you.  Just my 2 cents my friend.

Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 2/8/2008 5:45 PM (GMT -7)   
I got bad tummy upset from zoloft and I only have IBS, you must be in PAIN.  I took it in the morning with yoghurt and I found that eased things up a bit...the side effects did go away after three weeks or so, hang in there if you can :-) If it gets worse, go whine to your doc (they hate that!!)
I alone can do this, but I cannot do it alone. 
 
NervyMeg


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 2/9/2008 11:13 AM (GMT -7)   
Hi nanners i was on zoloft for a long time, in the beginning it did cause me to have a upset stomache too but it didn't last long!!! Being that zoloft causes insomnia for some people i wouldnt reccomend taking it at night.I would do what everyone else said take it with food in the AM and see if that helps you! Thats the only thing about starting new meds the darn side effects!!! I hope you feel better darling!!!!

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/9/2008 1:05 PM (GMT -7)   

Hey Nanners, how are you?  Tolerating the med? Let us hear from you when you have a chance.

Hugs
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 


Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 2/10/2008 9:39 AM (GMT -7)   
Hey guys the Zoloft is not for me. Ended up in the ER because it ended up tearing up my stomach something fierce. It also caused my left arm to go kinda numb and tingly. They gave me something for the severe nausea and sent me home. I am not to take the Zoloft anymore and have a appt tomorrow with a family doc (mine is on vacation, grrr) to see if there is something else I can take. Still have the anxiety and trying to just breathe thru it right now because I am so afraid of getting dependent on the Valium. My stomach is still upset this morning and am hoping it settles down soon. I will have to call into work again tomorrow, as I am really having a hard time dealing with the anxiety right now. As a reminder, my anxiety hits me in a gastric way. Plus I have to go back to the doctor. Just keep me in your prayers, this is really tearing my body up. And then of course I have my trip to Mexico coming up at the end of the week. God grant me peace!
Been living with Crohn's Disease for 32 years.  Currently on Asacol, Prilosec 60 mg, Estrace, Prinivil, Diltiazem, Percoset prn for pain and Calcium.  Resections in 2002 and 2005.  Recently diagnosed with Fibromyalgia and doing tests to see if I have Inflammatory Arthritis or AS.


Panike
Veteran Member


Date Joined Jan 2008
Total Posts : 505
   Posted 2/10/2008 7:01 PM (GMT -7)   
HI nanners!!! Those da........ side effects again!!! I know how you feel, i'm still getting over my allergic reaction to paxil!! I'm sorry your'e not well honey. I hope the people at your job understand and you dont get into any trouble for calling out!! So what if you do though, it's not like you have any control over this situation!! Let us know what new med they put you on.What ever it is i hope it works for you!!!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 2/11/2008 4:57 PM (GMT -7)   
Nanners....hoping you are finding a new med .I know you are really worried about the Valium but as a person who has been on them and off with not any major probs in 30 yrs I know I would take them .....But this is something you do have to decide on yourself as you know
I am sorry you are so bad off with the SSRi so far
I cannot take any SSRI's due to all the other meds I am on including crohns meds
Please do keep us posted on how you are doing

Lyn
Keeping you in my prayers
  DX With Crohns,Pyoderma Gangrenosum, Anxiety/ Panic and Other Disorders
         Mod for Alzheimer's, Anxiety and Panic and Co Mod for Crohns
    www.healingwell.com Donate today to keep HW helping others
 
                     
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/11/2008 5:03 PM (GMT -7)   

Hey Nanners
Hi there, I am still here and hoping you are feeling more relaxed today.  Remember to try to stay in the moment.  Just send me a message if you need any thing else.

Hugs
Kitt


 
Kitt, Moderator: Anxiety ~ Panic  ~ Crohn's
*~* http://www.healingwell.com/donate *~*
It is health that is real wealth and not pieces of gold and silver.~Mahatma Gandhi~
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 10:55 AM (GMT -7)
There are a total of 2,732,122 posts in 300,996 threads.
View Active Threads


Who's Online
This forum has 151159 registered members. Please welcome our newest member, webers.
264 Guest(s), 7 Registered Member(s) are currently online.  Details
Wdan, Michael_T, rockyfords, Jingles1234, Traveler, kcsmith72, MollieMae


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer